Home » Frequently asked Questions on Health » Should I discontinue taking Femilon?

Should I discontinue taking Femilon?

Q: I am a 27 years old mother of a six years old child. After my marriage, my periods got irregular. I have been tested for thyroid hormonal imbalances but the reports have come out quite normal. I am taking Femilon from the last 6 months for treating irregularity of periods, which has caused excess weight gain. Should I discontinue taking Femilon?

A:The weight gain is not a good side effect and very difficult to lose, so you can consider an alternative contraceptive like an IUCD like CuT or multiload. These have an efficacy of about 97% and a failure rate of about 3%. It may occasionally cause a heavier period for the first few months, which can be controlled with medications if it occurs (in about 5%). The IUCD is effective for 3-5 years depending upon the one you select for use, and needs to be changed till you need the contraception.

RELATED FAQ

................... Advertisement ...................

................... Advertisement ...................

 

................... Advertisement ...................

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic

................... Advertisement ...................

-------------------------------- Advertisement -----------------------------------